# SDR 2016FA0000080

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: General aviation
- Aircraft: N745BW
- Make and model: Doug 600N
- Aircraft serial: 0200E
- Aircraft time: 12,930 hours, 12,219 cycles
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2300503
- Part serial: U088
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,013 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

4.5 INCH CRACK IN THE UPPER AND LOWER MAIN ROTOR BLADE SKIN AT BS 91.
